# SDR C2XA97CL058

- Difficulty date: June 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31711
- Make and model: Emb EMB-120RT
- Aircraft serial: 120107
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: PV302229
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE - FLT 4054 - CREW REPORTED THAT DURING CRUISE FLIGHT AT 21,000 FEET THE GREEN SYSTEM HYDRAULIC MAIN PUMP LOW PRESSURE LIGHT ILLUMINATED INTERMITTENTLY AND THE ELECTRIC PUMP CAME ON INTERMITTENTLY.  THE AIRCRAFT RETURNED TO FIELD.  MAINTENANCE INSPECTED THE HYDRAULIC SYSTEM AND THEN REMOVED AND REPLACED THE LEFT ENGINE DRIVE HYDRAULIC PUMP IAW EMB120MM 29-10-03.  OPERATIONAL AND LEAKS CHECKS WERE GOOD.  AIRCRAFT RETURN TO SERVICE.  (M)
